# SDR GLBA2013080500291

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 47,438 hours, 49,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ISLE LIGHT INOPERATIVE ON THE FLOOR NEXT TO SEAT 6A. MX REPLACED LAMP, OPS CHECKED GOOD.
